Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Stably trivial equivariant algebraic vector bundles


Authors: Mikiya Masuda and Ted Petrie
Journal: J. Amer. Math. Soc. 8 (1995), 687-714
MSC: Primary 14L30
DOI: https://doi.org/10.1090/S0894-0347-1995-1303027-7
MathSciNet review: 1303027
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14L30

Retrieve articles in all journals with MSC: 14L30


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1303027-7
Article copyright: © Copyright 1995 American Mathematical Society